# SDR SWIA2020012147867

- Difficulty date: December 6, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Pressure Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION ALONG R/H PRESSURE FLOOR SILL ANGLE, FROM FS409.0+128 TO FS559.0       (C-CHECK)   RO:1/17/2020REMOVED CORROSION FROM (RHS) PRESSURE FLOOR SILL ANGLE FROM FS 424.00 TO FS 518.00 AT (10EA) LOCATIONS REF  REO AND BOMBARIDER REO COMPLIED SKYWEST TASK CARD. ALL CHECKS GOOD.
